# SDR 2007UALA04363

- Difficulty date: October 20, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 51,015 hours, 34,759 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 16 INCHES FWD OF FWD CARGO DOOR CUTOUT IS DENTED WITH A GOUGE IN MIDDLE OF DENT.  MEASURES 3.5" LONG, .25" WIDE, .080" DEPTH AND RUNS THROUGH 2 RIVETS.  PERFORMED SRM REPAIR OF AREA.
